# SDR IPXA2022120188604

- Difficulty date: December 1, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 39,722 hours, 20,345 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Condition: Inoperative
- Location: Te Flap Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK DUE TO L/E FLAP DISAGREE.  ACCOMPLISHED H 206190 & N 206207 ALERT, R & R M983 LCWM IAW MM 31-51-04-401. R & R TS5046 FLAP HANDLE RESOLVER IAW MM 27-51-33-401 & ADJUSTED IAW MM 27-58-01-501, SYS OPS CHECKED NORMAL.
